# SDR USAA2012030200007

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 21,834 hours, 9,545 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 324030
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TEST FAILED.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY FWD PER AMM 33-51-38-401.
